MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 36MM; BIOLOX DELTA CER OPT HD LG DIA

BIOMET UK LTD. CER BIOLOXD OPTION HD 36MM; BIOLOX DELTA CER OPT HD LG DIA
Model Number N/A
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Activation Problem (4042)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.The investigation is currently underway.Once the investigation has been concluded, a follow-up report will be submitted to relay the findings.
 
Event or Problem Description
It was reported, that: in medical notes received the patient underwent a closed reduction procedure approximately 7 months post-implantation due to dislocation.Subsequently, the patient underwent a second closed reduction procedure approximately 12 months post-implantation.The patient underwent a right hip revision procedure approximately 14 months post-implantation due to the reoccurring dislocation.During the procedure, the femoral head and acetabular liner were removed and replaced.Patient involvement - revision.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No product was returned or pictures provided.Visual and dimensional evaluations could not be performed.The device history records for item # 650-1057 lot # 592710 were reviewed for deviations or anomalies with no anomalies or deviations identified.The device is used for treatment.The reported product was reviewed for compatibility with no issues noted.A complaint history review for item 650-1057 identified three (3) previous similar complaints.The likely condition of the devices when they left zimmer biomet is conforming to specification.The reported event has not been confirmed as the products have not been returned for evaluation and the dhr review did not identify any issues.The root cause of the reported event cannot be determined with the information provided.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.

Brand Name
CER BIOLOXD OPTION HD 36MM
Common Device Name
BIOLOX DELTA CER OPT HD LG DIA
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13692216
Report Number3002806535-2022-00095
Device Sequence Number19319012
Product Code LZO
UDI-Device Identifier00887868271397
UDI-Public00887868271397
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Model NumberN/A
Device Catalogue Number650-1057
Device Lot Number592710
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2015
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown